close popup
Skip to main content
Skip to footer
QuillPLUS Blue
Can you use an extra $850 annually? Become a member today.
Close

First Aid Only® PhysiciansCare® Extra-Strength Non-Aspirin (Acetaminophen), 500 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7008)

Get free shipping when you order First Aid Only® PhysiciansCare® Extra-Strength Non-Aspirin (Acetaminophen), 500 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7008) today at Quill.com. Stack coupons to get free gifts & extra discounts!
Item #: 901-222706
  Model #: FAE-7008
Brand: First Aid Only
First Aid Only® PhysiciansCare® Extra-Strength Non-Aspirin (Acetaminophen), 500 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7008)
Delivery Date:

Enter Zip Code
Parcel
Description
Provide temporary relief from headaches, arthritis, bursitis and overexertion
  • 10 packets of two tablets each per box
  • Each tablet contains 500 mgs of (Acetaminophen)
  • Provide temporary relief from headaches, arthritis, bursitis and overexertion
  • Each packet contains two tablets and are individually dispensed from a SmartTab ezRefill box
Specifications
Active Ingredient : Acetaminophen Aspirin & Pain Reliever Type : Tablet Brand : First Aid Only Customizable : No
Milligrams (Mg.) of Main Active Ingredient : 500 OTC Pharmaceutical & Supplement Form Factor : Tablet OTC Pharmaceuticals & Supplements Type : Pain Reliever Pack Qty : 10 Packets of Two Tablets
Series or Collection : Extra-Strength Non-Aspirin True Color : White
Weight : 0.10 lbs. per Box

Customers Also Viewed

Accessories

loadingLoading...